# SDR A6WA201140684

- Difficulty date: July 31, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 18,377 hours, 17,635 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIRLERON FLUTTER DAMPER SHEAR LINK ATTACH POINT ON AILERON IS CHAFED ON OTBD SIDE.  REPAIRED DAMAGE IAW REO 601R-57-61-367 DAMAGE DEPTH .060.
